Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Have Severe Hot Flashes And Fatigue? I Am On Revlimid 15mg 2 Weeks On One Off And Dexamethasone 4mg 5 Pills The Two On Weeks.

Anyone Have Severe Hot Flashes And Fatigue? I Am On Revlimid 15mg 2 Weeks On One Off And Dexamethasone 4mg 5 Pills The Two On Weeks.

I am having such terrible hot flashes lately. I have had them all thru menopause but way past that now so do not think it's that. They seem to happen I do notice when feeling a bit of anxiety, but not always. Also extreme fatigue, not tired which seems strange, as the days I take the Dex I wind up with insomnia and for at least 3 days can't sleep then by end of week I can't get out of bed, but when I do I don't know how to sit and relax I wind up keep getting up to do things, which makes the… read more

A MyMyelomaTeam Member said:

I took Revlimid for a year and had hot flashes and extreme fatigue so I quit taking it and it was good for 3 years. I am back on chemo but no Revlimid so mild side effects but still get hot flashes.. Revlimid is one nasty drug.

edited, originally posted over 2 years ago
A MyMyelomaTeam Member said:

Greg takes 10mg at night because if it causes fatigue, it’s best to take it before going to bed. When he wakes up in the morning, he is energized!

posted over 2 years ago
A MyMyelomaTeam Member said:

@A MyMyelomaTeam Member
I'm not sure about starting Mena or not. When I was diagnosed the doctors had to start radiation. I had to have 4 treatments before I could leave the hospital. My monthly visitor stopped coming around, it's been nearly 4 years now. I used to hot flash badly, I still do but not as frequently as in the beginning. I'm confused by it and I guess my body is too. πŸ˜‚πŸ™„ I still have to take my monthly pregnancy tests though until I turn 50.

posted over 2 years ago
A MyMyelomaTeam Member said:

fatigue is a side effect from Velcade,but I work through mines I do mind over matter approach,work for me most of the time hopefully you will get to be able to get over yours

posted over 2 years ago
A MyMyelomaTeam Member said:

I'm with you. I don't do well on them at all. They let me go down to 8mg a week. So much better. I feel your pain

posted over 2 years ago
Already a Member? Log in